About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 428959, 6 pages
http://dx.doi.org/10.5402/2011/428959
Research Article

Nonnormal Edge-Transitive Cubic Cayley Graphs of Dihedral Groups

1Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran 16844, Iran
2Payame Noor University, Babol, Iran
3Department of Mathematics, Urmia University, Urmia 57135, Iran

Received 22 June 2011; Accepted 11 July 2011

Academic Editors: B. Bakalov and M. Goze

Copyright © 2011 Mehdi Alaeiyan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Alaeiyan, Siamak Firouzian, and Mohsen Ghasemi, “Nonnormal Edge-Transitive Cubic Cayley Graphs of Dihedral Groups,” ISRN Algebra, vol. 2011, Article ID 428959, 6 pages, 2011. doi:10.5402/2011/428959